# SDR C2XA03SH368

- Difficulty date: October 3, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576599003
- Condition: Gouged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE RIGHT LOWER COWLING AFT EDGE MEMBER WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
